Academic Journals Database
Disseminating quality controlled scientific knowledge

λ₃-Statistical Convergence of Triple Sequences on Probabilistic Normed Space

ADD TO MY LIST
 
Author(s): Ayhan Esi

Journal: Global Journal of Mathematical Analysis
ISSN 2307-9002

Volume: 1;
Issue: 2;
Start page: 29;
Date: 2013;
Original page

ABSTRACT
The idea of λ-statistical convergence of single sequences was studied by Alotaibi [39] and double sequences wasstudied by Savas and Mohiuddine [3] in probabilistic normed spaces. The purpose of this paper is to study statis-tical convergence of triple sequences in probabilistic normed spaces and give some important theorems.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona